MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 35 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 35 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Limited Mobility Of The Implanted Joint (2671)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant associated products : item#:42522100710; articular surface medial congruent (mc) right 10 mm ;lot#:64349803.Item#:42502806202; femur trabecular metal cruciate retaining (cr) standard porous lot#:64065171.Item#:42530007102; natural tibia trabecular metal two-peg porous fixed bearing right size e;lot#:64405827.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827 - 2020 - 00184, 0001822565 - 2020 - 02729.
 
Event or Problem Description
It was reported a patient had a right unilateral tka, and the patient experienced lysis of adhesions, limited rom, and pain and underwent a mua approximately six months later.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g4; g7; h1; h2; h3; h6.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: no complication during the surgery.On (b)(6) 2020, patient underwent arthroscopy for arthrofibrosis and mua on (b)(6) 2020.On (b)(6) 2020, patient experienced pain, limited extension and flexion along with ambulating with antalgic gait.Scar tissue was overgrown patella button inferiorly and medially.Patient continue to experience stiffness.A definitive root cause cannot be determined.Per package insert, pain, poor range of motion are known adverse effect of the system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALL POLY PATELLA CEMENTED 35 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10344441
Report Number0002648920-2020-00359
Device Sequence Number3294227
Product Code MBH
UDI-Device Identifier00889024230767
UDI-Public(01)00889024230767
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42540000035
Device Lot Number64441717
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;